# SDR SWAA2022042787611

- Difficulty date: March 24, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE CENTER WING VERTICAL BULKHEAD VAPOR BARRIER HAS SMALL CRACK @ RBL-15 ;I/B OF R/H A/C AIR EXIT EXHAUST CUTOUT MKD DOT / [01] MEASUREMENTS;[02] CLEANED DAMAGE AREA OF VAPOR BARRIER FOR REPAIR; STOP DRILL CRACK; AND PERFORMED DRY OUT ;FOUND NO WATER AS PER B737 SRM 51-70-04-2R-10;[03] VERIFIED CLEAN; STOP DRILL AND DRY OUT. OK TO INSTALL REPAIR;[04] REPAIRED SMALL CRACK SIZE 4' WITH A PERMANENT REPAIR ON LOWER FUSELAGE CENTER WING VERTICAL BULKHEAD VAPOR BARRIER AT RBL15' ;I/B OF R/H A/C AIR EXHAUST CUT OUT AS PER B737 SRM 51-70-04-2R-10. MATERIALS USED PO#1690463 AND PO#1753794;[05] PERFORMED TAP TEST ON REPAIRED AREA; FOUND NO DELAMINATION AS PER B737 NDT 51-05-01-SECTION 5;[06] ADDITION TO STEP 4 ALSO USED AS REFERENCE SRM 57-10-10-2R-2;[07] VERIFIED 4-6.
